# SDR HNAA2009022800081

- Difficulty date: February 26, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 43,065 hours, 48,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Condition: Failed
- Location: Cabin
- Part time: 43,065 hours, 48,534 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST TWO EMERGENCY LIGHT OUT.  REMOVED AND REPLACED BASE ASSY 3352 PS2.
